# SDR 07FDEA01449

- Difficulty date: April 11, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46631
- Aircraft time: 72,818 hours, 30,080 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOUBLER ON CENTER WING STA 1216 TO STA 1257 RT SIDE B/T XCW 47 TO XCW 81.  DOUBLER INSTALLED PER P TO F MOD, EF DWG S110570002 AND VSP0022 SEE FAA FORM 337, DATED 26 JUNE 1998, SEE ENGINEERING RECOMMENDED ACTION.
